# SDR DALA1016059000

- Difficulty date: June 13, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 49,318 hours, 36,467 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rod End
- Condition: Corroded
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUSTED ROD END OF EVACUATION SLIDE PLATFORM AT AFT ACCESSORY COMPARTMENT.  ROD END WAS REMOVED AND REPLACED IAW AMM 20-30-01 (DLM88101790).
